Far Eastern Mathematical Journal

To content of the issue

A strengthening the one of a theorem of Bourgain-Kontorovich

Kan I.D.

2020, issue 2, Ñ. 164–190
DOI: https://doi.org/10.47910/FEMJ202018

The following result is proved in this work. Consider a set of $\mathfrak D_N $ not surpassing the $N$ of the denominators of those ultimate chain fractions, all incomplete private which belong to the alphabet $1,2,3,5$. Then inequality is fulfilled $|\mathfrak{D}_N|\gg N^{0.99}$. The calculation, made on a similar Burgeyin theorem -- Of Kontorovich 2011, gives the answer $\mathfrak D_N \gg N^{0.80}$.

continued fraction, exponensional sum, Zaremba conjecture

Download the article (PDF-file)


[1] S. K. Zaremba, “La methode des” bons treillis” pour le calcul des integerales multiples”, Applications of number theory to numerical analysis (Montreal, Canada, 1971), Academic Press, New York, 1972, 39–119.
[2] N. M. Korobov, Teoretiko-chislovye metody v priblizhennom analize, Fizmatgiz, M., 1963.
[3] H. Niederreiter, “Dyadic fractions with small partial quotients”, Monatsh. Math., 101:4, (1986), 309–315.
[4] D. Hensley, “A polynomial time algorithm for the Hausdor? dimension of continued fraction Cantor sets”, J. Number Theory, 58:1, (1996), 9–45.
[5] J. Bourgain, A. Kontorovich, “On Zaremba’s conjecture”, Annals of Math., 180, (2014), 137–196.
[6] N. G. Moshchevitin, On some open problems in diophantine approximation, Preprint available at arXiv: abs/1202.4539, 4 [math. NT].
[7] D. Hensley, “The Hausdor? dimensions of some continued fraction cantor sets”, J. Number Theory, 33:2, (1989), 182–198.
[8] D. A. Frolenkov, I. D. Kan, A reinforsment of the Bourgain – Kontorovich’s theorem by elementary methods, Preprint available at arXiv: abs/1207.4546 [math. NT].
[9] D. A. Frolenkov, I. D. Kan, A reinforsment of the Bourgain – Kontorovich’s theorem, Preprint available at arXiv: abs/1207.5168 [math. NT].
[10] I. D. Kan, D. A. Frolenkov, “Usilenie teoremy Burgeina – Kontorovicha”, Izvestiia RAN. Seriia matematicheskaia, 78:2, (2014), 87–144.
[11] D. A. Frolenkov, I. D. Kan, “A strengthening of a theorem of Bourgain – Kontorovich - II”, Moskow Journal of Combinatorics and Number Theory, 4:1, (2014), 78–117.
[12] I. D. Kan, “ Usilenie teoremy Burgeina – Kontorovicha - III”, Izvestiia RAN. Seriia matematicheskaia, 79:2, (2015), 77–100.
[13] I. D. Kan, “ Usilenie teoremy Burgeina – Kontorovicha - IV”, Izvestiia RAN. Seriia matematicheskaia, 80:6, (2016), 103–126.
[14] I. D. Kan, “ Usilenie teoremy Burgeina – Kontorovicha - V”, Sbornik trudov MIAN im. V. A. Steklova, 296, (2017), 133–139.
[15] I. D. Kan, “ Verna li gipoteza Zaremby?”, Matematicheskii sbornik, 210:3, (2019), 75–130.
[16] D. Shkredov, Growth in Chevalley groups relatively to parabolic subgroups and some ap- plications, Preprint available at arXiv:2003.12785.
[17] Nikolay Moshchevitin, Brendan Murphy, Ilya Shkredov, “Popular products and continued fractions”, Israel J. Math., 2020, 1–29.
[18] Nikolay Moshchevitin, Ilya Shkredov, On a modular form of Zaremba’s conjecture, arXiv:1911.07487.
[19] O. Jenkinson, “On the density of Hausdor? dimensions of bounded type continued fraction sets: the Texan conjecture”, Stochastics and Dynamics, 4, (2004), 63–76.
[20] R. Graham, D. Knuth, O. Patashnik, Concrete Mathematics: A Foundation for Computer Science, Addison-Wesley Reading, MA, 1994.
[21] R. Von, Metod Khardi – Littlvuda, Mir, M., 1985, 184 s.
[22] I. D. Kan, “ Obrashchenie neravenstva Koshi – Buniakovskogo – Shvartsa”, Matematicheskie zametki, 99:3, (mart 2016), 350–354.
[23] S. V. Koniagin, “Otsenki trigonometricheskikh summ po podgruppam i summ Gaussa”, IV Mezhdunarodnaia konferentsiia “Sovremennye problemy teorii chisel i ee prilozheniia”, posviashchennaia 180-letiiu P. L. Chebysheva i 110-letiiu I. M. Vinogradova: Aktual'nye problemy, (Tula, 2001), ch. III, MGU, mekhmat, M., 2002, 86–114.
[24] N. M. Korobov, Trigonometricheskie summy i ikh prilozheniia, Gl. red. fiz.-mat. lit., 240 s.

To content of the issue